# SDR DALA2024080507753

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 84,800 hours, 11,170 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Damaged
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 FOUND PASSENGER OXYGEN DOOR AT SEAT 42HJ HINGE DAMAGE. CORRECTIVE ACTION: R/R PASSENGER OXYGEN CONTAINER AT SEAT 42HJ PER A330 AMM 35-21. OPS CK OK. (6097813)
